Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2019, Article ID 6930385, 8 pages
https://doi.org/10.1155/2019/6930385
Research Article

The Partial Second Boundary Value Problem of an Anisotropic Parabolic Equation

School of Applied Mathematics, Xiamen University of Technology, Xiamen, Fujian 361024, China

Correspondence should be addressed to Huashui Zhan; moc.361@nahziuhsauh

Received 22 March 2019; Accepted 16 April 2019; Published 2 May 2019

Academic Editor: Maria Alessandra Ragusa

Copyright © 2019 Huashui Zhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huashui Zhan, “The Partial Second Boundary Value Problem of an Anisotropic Parabolic Equation,” Journal of Function Spaces, vol. 2019, Article ID 6930385, 8 pages, 2019. https://doi.org/10.1155/2019/6930385.